# SDR SWAA2021102519456

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BETWEEN BS907 TO BS927 FWD POSITION WATER VALVE AFT CARGO.  REMOVED ANGLE SUPPORT IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND MORE DAMAGE.  REPLACED ANGLE SUPPORT  IAW SRM 51-40 02 AND DRAWING 147A221 REV (D) .
